| Model Number |
2090W |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the programmer's stylus was unable to work intermittently or did not track.It was also noted that the touchscreen update failed.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: analysis was unable to confirm the that the programmer¿s touchscreen update had failed, however, it was confirmed that the programmer¿s stylus worked intermittently or did not track properly.An electromagnetic interference (emi) repair was performed as a preventive measure.It was also noted that 25 printer keys only functioned when pressed with force, so the printer keypad was replaced.The printer tray release lever was broken off and replaced.The medtronic button logo was missing and was added.The programmer software was reconfigured, reloaded, and updated.The programmer passed system and functional testing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.